# SDR AALA20161015002

- Difficulty date: October 13, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 62,382 hours, 7,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 7024091142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FORWARD RIGHT DOOR 1 EXIT INDICATOR BROKEN.  REMOVED AND REPLACED INDICATOR IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
